website


BEN-U-RON 500 mg paracetamol pain, fever capsules

bene Arzneimittel GmbH

Sale price £25.28 Regular price £30.00

Tax included. Shipping calculated at checkout.

BEN-U-RON 500 mg paracetamol pain, fever capsules

Pack size:20 pc Dosage form:Hard capsules

Active ingredient: paracetamol.

Areas of application:
For symptomat. Treating mild to moderate pain and / or fever.

For children from 11 years of age, adolescents and adults.


Do not use for longer than 3 days without medical or dental advice. The maximum daily dose must not be exceeded. To avoid the risk of overdose, do not use paracetamol-containing medicines at the same time.

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!